# SDR USAA2013073100007

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072600000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  DELAMINATION FOUND ON FLOOR PANEL 211HF BETWEEN FR 8 TO 11 & BETWEEN Y765 TO Y1292.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG. 209.
